Open Access
Translator Disclaimer
may 2013 Some generalizations of Darbo fixed point theorem and applications
Asadollah Aghajani, Józef Banaś, Navid Sabzali
Bull. Belg. Math. Soc. Simon Stevin 20(2): 345-358 (may 2013). DOI: 10.36045/bbms/1369316549

Abstract

In the paper we provide a few generalizations of Darbo fixed point theorem. Several interconnections among assumptions imposed in the proved theorems are indicated. We also show the applicability of obtained results to the theory of functional integral equations. A concrete example illustrating the mentioned applicability is also included.

Citation

Download Citation

Asadollah Aghajani. Józef Banaś. Navid Sabzali. "Some generalizations of Darbo fixed point theorem and applications." Bull. Belg. Math. Soc. Simon Stevin 20 (2) 345 - 358, may 2013. https://doi.org/10.36045/bbms/1369316549

Information

Published: may 2013
First available in Project Euclid: 23 May 2013

zbMATH: 1290.47053
MathSciNet: MR3082769
Digital Object Identifier: 10.36045/bbms/1369316549

Subjects:
Primary: 34A12 , 47H09 , 47H10

Keywords: Darbo fixed point theorem , functional integral equation , measure of noncompactness , modulus of continuity

Rights: Copyright © 2013 The Belgian Mathematical Society

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.20 • No. 2 • may 2013
Back to Top